MathSciNet Relay Station
MathSciNet bibliographic data
MR94120 (20 #640) 78.00
Keller, Joseph B. A geometrical theory of diffraction. 1958 Calculus of variations and its applications. Proceedings of Symposia in Applied Mathematics, Vol. 8 pp. 27–52 For the American Mathematical Society: McGraw-Hill Book Co., Inc., New York-Toronto-London
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement